# SDR VNAA2018111911101

- Difficulty date: November 19, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 34,362 hours, 25,667 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED HAVING A NOSE WHEEL STEERING MESSAGE JUST AFTER GEAR RETRACTION ON TAKEOFF OUT OF CAK. ONCE ON WITH APPROACH, CREW DECLARED AN EMERGENCE AS A PRECAUTION. THE TRUCKS WERE ROLLED AND THE CABIN WAS PREPARED FOR AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE WITH NO FURTHER INCIDENT. CYCLED A/C POWER, OPS TEST GOOD. CLEANED TORQ LINKS. PINS NOT FULLY ENGAGED.
